Nonlinear cellular dynamics of the idealized detonation model: Regular cells

Sharpe, G.J. and Quirk, J.J. (2008) Nonlinear cellular dynamics of the idealized detonation model: Regular cells. Combustion Theory and Modelling, 12 (1). pp. 1-21. ISSN 1364-7830

Abstract

Metadata

Authors/Creators:
  • Sharpe, G.J.
  • Quirk, J.J.
Copyright, Publisher and Additional Information: © 2008 Taylor & Francis. This is an author produced version of a paper published in 'Combustion Theory and Modelling'. Uploaded in accordance with the publisher's self-archiving policy.
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering (Leeds) > School of Mechanical Engineering (Leeds) > Institute of Engineering Thermofluids, Surfaces & Interfaces (iETSI) (Leeds)
Depositing User: Mrs Fiona Slade
Date Deposited: 05 Mar 2009 19:00
Last Modified: 16 Sep 2016 13:45
Published Version: http://dx.doi.org/10.1080/13647830701335749
Status: Published
Publisher: Taylor & Francis
Identification Number: 10.1080/13647830701335749

Download

Filename: cells_revised.pdf

Share / Export

Statistics